Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Is it normal to have painful period after temporary discontinuation of qlaira ?

have been using qlaira for two months now for heavy and painful periods,at end of 1st pack period took 7weeks to arrive and now this period has gone on for 10 days and is painful once again,is this normal,i am 49yrs old
Asked On : Wed, 7 Sep 2011
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Welcom karen
These are birth control pills, after one pack is over bleeding should come within 7 days, in your case it was 7 weeks!!! abnormal. please consult your prescriber doctor, he may change the drug or help you explain why need to continue it.
I hope I answered your query. Wish you good health.
Answered: Wed, 7 Sep 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor